# SDR AALA202304132275

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737823
- Aircraft serial: 44457
- Aircraft time: 8,334 hours, 3,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE IN AFT CABIN INOPERATIVE. REMOVED AND REPLACED MEGAPHONE IN AFT CABIN IN ACCORDANCE WITH AMM 25-64-00.
